# SDR 95FDEA01768

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01, 2), ON BOTTOM CHORD OF FLOORBEAM BS 1148 LBL 21 RBL 12 WL 200 AT NUTPLATE HOLES.  REPAIRED BOTTOM CHORD OF FLOORBEAM BS 1148 LBL 21 RBL 12 WL 200 AT NUTPLATE HOLES PER FEDEX SRM 53-10-1 AND 53-10-8 THAT WAS OUT OF LIMITS.
